Posted by Cari on June 7, 2000, at 14:57:33
In reply to Need help with meds!, posted by pollypop on June 6, 2000, at 15:34:32
I had a doctor prescribe Buspar for me because she thought that the class of drugs known as Benzodiazepines, which I was currently taking with wonderful results, was terrible because it's been found to be addictive. Buspar made me so dizzy and naseaus that I could not stand up or walk around without waves coming over me. I couldn't even see what was in front of me, all I saw were dizzy blind spots. The doctor recommended that I continue taking the Buspar. She said that the side effects would subside. Well they NEVER subsided!!! They only increased in intensity until I was so dizzy and sick that I could not see or get out of bed. Not only that, but when I stopped taking Buspar, it took THREE WEEKS for the dizzyness and head spinning feelings to go away!!! I have been on dozens of meds over the years, and Buspar holds the record for being THE ALL TIME WORST!!! And I'm NOT the only one to have such negative side effects from this nasty medication. My boyfriend thought he was having a heart attack the first night he'd taken Buspar. He had such strong heart palpitations at 4am and chest pain that he had to call 911 and get rushed to the hospital by ambulance. PLEASE PLEASE BE WARY OF THIS HORRIBLE MED!!! There are SUCH BETTER meds out there that will cure anxiety and not make you sick!!! Ask your doctor about Klonopin or Lorazepam. If your doctor thinks those (in the class of Benzodiazepines) are horrible, yet Buspar is ok, then FIND ANOTHER DOCTOR!!!